MathSciNet Relay Station
MathSciNet bibliographic data
MR68128 (16,834f) 46.0X
Lorch, E. R. On the volume of smooth convex bodies in Hilbert space. Math. Z. 61, (1955). 391–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement